# SDR RAIA201903060018

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM O/B LOWER SUPPORT IS CRACKED @ FR 47. REMOVED HI LOCKS IN LOWER FLANGE. REMOVED ALL CHERRY RIVETS & REMOVED O/B LOWER SUPPORT. MATCH DRILLED REPLACEMENT ANGLES, ALODINED & PRIMED. INSTALLED ALL HI LOCKS & CHERRY RIVETS. REPLACED ANGLE.
